# SDR 97ZZZX1483

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2267U
- Make and model: Gulstm 695A
- Aircraft serial: 96007
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Misinstalled
- Location: Inbd Lt Flapl
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS UNDERGOING MAINTENANCE, THE INBOARD LEFT FLAP WAS REMOVED.  UPON INSTALLATION OF THE FLAP THE ATTACH BOLT MISSED THE ROD END THAT WAS COMING FROM THE PULLEY; THUS, WEDGING THE ROD END BETWEEN BOLT AND THE FLAP SKIN.  THIS GAVE THE FALSE APPEARANCE THAT THE ROD END WAS INSTALLED CORRECTELY.  IN THIS CONFIGURATION THE FLAP OPERATED NORMALLY.  THE AREA OF THE CUT-OUT  TOP OF THE FLAP IS NOT ENOUGH TO SEE THE ROD END TO BOLT ATTACHMENT CLEARLY.  SUBMITTER STATED THAT WHENEVER THE FLAPS ARE REMOVED, THAT THE TOP CUT-OUT BE EXTENDED BY .50 INCHES.  THIS WOULD PROVIDE POSITIVE VISUAL CONFORMATION OF THE BOLT INSTALLATION.
